# SDR CA990927089

- Difficulty date: September 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A320-211
- Engine: Cfmint CFM565A1
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

(CAN) AVIONIC BAY SMOKE INDICATION WITH NO OBSERVED SMOKE.  NO FAULT FOUND.
